На главную страницу
На главную страницу
На главную страницу
English page
English page
Минобрнауки | РАН | ОМН РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | zbMATH | Проверка почты | Справка 

   
 Об институте
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

Посмотреть карту
Схема проезда

   
Ефимов Александр Иванович
(публикации за последние годы)
| по годам | научные публикации | по типам |



   2019
1. А. И. Ефимов, “О гомотопической конечности DG категорий”, УМН, 2019 (в печати)  mathnet

   2018
2. Alexander I. Efimov, “Cyclic homology of categories of matrix factorizations”, Int. Math. Res. Not. IMRN, 2018:12 (2018), 3834–3869  mathnet  crossref  mathscinet  isi (cited: 1)  scopus
3. Alexander I. Efimov, “Some remarks on $L$-equivalence of algebraic varieties”, Selecta Math. (N.S.), 24:4 (2018), 3753–3762  mathnet  crossref  mathscinet  isi  scopus
4. Alexander I. Efimov, Categorical smooth compactifications and generalized Hodge-to-de Rham degeneration, 2018 , 20 pp., arXiv: 1805.09283

   2017
5. Alexander I. Efimov, “Derived categories of Grassmannians over integers and modular representation theory”, Adv. Math., 304 (2017), 179–226  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
6. Alexander I. Efimov, Categorical formal punctured neighborhood of infinity, I, 2017 , 45 pp., arXiv: 1711.00756

   2016
7. Alexander I. Efimov, “Mac Lane (co)homology of the second kind and Wieferich primes”, J. Algebra, 467 (2016), 80–154 , arXiv: 1506.00257  mathnet  crossref  mathscinet  isi  elib  scopus

   2015
8. Alexander I. Efimov, Leonid Positselski, “Coherent analogues of matrix factorizations and relative singularity categories”, Algebra Number Theory, 9:5 (2015), 1159–1292  mathnet  crossref  mathscinet  zmath  isi (cited: 15)  elib (cited: 2)  scopus (cited: 15)
9. А. И. Ефимов, “Обобщенная гипотеза о некоммутативном вырождении”, Современные проблемы математики, механики и математической физики, Сборник статей, Тр. МИАН, 290, МАИК, М., 2015, 7–17  mathnet (цит.: 1)  crossref  isi (цит.: 1)  elib; A. I. Efimov, “Generalized Non-commutative Degeneration Conjecture”, Proc. Steklov Inst. Math., 290 (2015), 1–10  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2014
10. A. I. Efimov, “Maximal lengths of exceptional collections of line bundles”, J. London Math. Soc., 90:2 (2014), 350–372  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 5)

   2013
11. M. Abouzaid, D. Auroux, A. I. Efimov, L. Katzarkov, D. Orlov, “Homological mirror symmetry for punctured spheres”, J. Amer. Math. Soc., 26:4 (2013), 1051–1083 , arXiv: 1103.4322  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 22)  elib (cited: 6)  scopus (cited: 21)
12. A. I. Efimov, Homotopy finiteness of some DG categories from algebraic geometry, 2013 , 58 pp., arXiv: 1308.0135

   2012
13. A. I. Efimov, “Cohomological Hall algebra of a symmetric quiver”, Compos. Math., 148:4 (2012), 1133–1146  mathnet  crossref  mathscinet  zmath  isi (cited: 13)  elib (cited: 4)  scopus (cited: 11)
14. A. I. Efimov, “Homological mirror symmetry for curves of higher genus”, Adv. Math., 230:2 (2012), 493–530  mathnet  crossref  mathscinet  zmath  isi (cited: 25)  elib (cited: 9)  scopus (cited: 25)

   2011
15. А. И. Ефимов, “Доказательство гипотезы Концевича–Сойбельмана”, Матем. сб., 202:4 (2011), 65–84  mathnet (цит.: 1)  crossref  mathscinet  zmath  adsnasa  isi  elib; A. I. Efimov, “A proof of the Kontsevich-Soǐbel'man conjecture”, Sb. Math., 202:4 (2011), 527–546  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
16. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories III: Abelian categories”, Adv. Math., 226:5 (2011), 3857–3911  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  scopus (cited: 4)
17. A. I. Efimov, Quantum cluster variables via vanishing cycles, 2011 , 46 pp., arXiv: 1112.3601

   2010
18. А. И. Ефимов, “Заметка о зеркальной симметрии для кривых”, УМН, 65:5(395) (2010), 191–192  mathnet (цит.: 1)  crossref  mathscinet  zmath  adsnasa  isi  elib (цит.: 1); A. I. Efimov, “A note on mirror symmetry for curves”, Russian Math. Surveys, 65:5 (2010), 987–988  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
19. A.I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. II. Pro-representability of the deformation functor”, Adv. Math., 224:1 (2010), 45–102  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 5)
20. A. I. Efimov, Formal completion of a category along a subcategory, 2010 , 27 pp., arXiv: 1006.4721
21. A. I. Efimov, Maximal lengths of exceptional collections of line bundles, 2010 , 27 pp., arXiv: 1010.3755


Полный список публикаций
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2019
Разработка и дизайн: Отдел КС и ИТ